Affordable Access

deepdyve-link
Publisher Website

New proofs of Bapat and Sivasubramanian's theorems

Authors
  • Sato, Iwao1
  • 1 Oyama National College of Technology
Type
Published Article
Journal
Linear Algebra and its Applications
Publisher
Elsevier
Publication Date
Jan 01, 2014
Accepted Date
Jan 23, 2014
Volume
448
Pages
1–10
Identifiers
DOI: 10.1016/j.laa.2014.01.021
Source
Elsevier
Keywords
License
Unknown

Abstract

Recently, Bapat and Sivasubramanian [1] presented formulas for the determinant and the inverse of the product distance matrix of a tree. Furthermore, they defined a bivariant Ihara–Selberg zeta function of a graph and gave its determinant expression. We present new proofs for three results of Bapat and Sivasubramanian.

Report this publication

Statistics

Seen <100 times